Superdrol Cycle & PCT
- 10-25-2005, 03:25 AM
Superdrol Cycle & PCT
This is my first Cycle of Superdrol, I am in my 3rd and final week of my cycle before PCT. Here is my Cycle:
Superdrol - 10mg / 20mg / 20mg
Fish oil - 2 caps ED
Whey Protein - 2-4 scoops ED
Cr2 - 6-8 pills prior to workout last week of cycle
ReboundXT - 50-75mg ED
Nolva - 60mg / 40mg / 20 mg
Fish oil - 4 caps ED
Cr2 - 6-8 pills ED 30 minutes before workout, 4 pills none workout
milk thistle - 4 caps ED
Whey Protein - 4 scoops ED
calorie intake between 3500 to 4000 calories ED. Carbs and proteins in morning until workout then good carbs like (oats, whole wheat products), then proteins, fruits and vegatbles post-workout.
Weight before Cycle: 193lbs
1st week: 197lbs
2nd week: 206
3rd week: just started this week at 210lbs right now... posting before i hiot the sack.. and will post my weight at the end of the week and throughout my PCT to see how much weight I retain.
Stopped my cycle of SD after 3 weeks due to gyno complications. I am prone to getting gyno from any androgenic substance.
Looking for another cycle of something in Feburary, not sure what though, need to do some more research.
I Leaning towards PowerFULL cycle. Just need to do some research and read some studies to see about the aromatism conversions.
- 11-06-2005, 08:22 AM
You got gyno from an SD only cycle even with RXT in the mix!? Wow, you are really prone. That's not typical at all. An SD/RXT cycle is usually a safe bet agaist gyno probs.
- 11-06-2005, 11:20 AM
well, the rebound stopped the gyno from getting worse... and now on the PCT it went back to normal... and soon i will be on a cycle to reduce/get rid of my gyno... with 180mg's of raloxifene the week, 3g's of vitex ED to try to get rid of the puffy nipple look, 600mg of B6, reboundXT 100mg/75/50/25 cycle. And i was reading that u said Ibuprofen works really well... so i was also thinking of using ibuprofen. This cycle to reduce gyno sound decent Dr. D?
11-06-2005, 11:35 AM
Yeah, it sounds good. Be careful with that B6 though. The dose looks way too high. It can be toxic at doses over 100mg so just watch for signs of toxicity and only do high doses for a few weeks. MAOI in particular, make B6 much worse. Weakness in the hands is a major sign of toxicity.
11-06-2005, 12:24 PM
Similar Forum Threads
- By vinceisraw in forum AnabolicsReplies: 5Last Post: 06-04-2013, 09:44 AM
- By TiTanUp in forum Post Cycle TherapyReplies: 1Last Post: 05-17-2006, 08:21 AM
- By TiTanUp in forum SupplementsReplies: 0Last Post: 05-17-2006, 12:36 AM
- By JordyRoc in forum AnabolicsReplies: 11Last Post: 08-18-2005, 05:49 PM
- By thanatopsis in forum AnabolicsReplies: 36Last Post: 05-10-2005, 11:06 AM